RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Orlov Dmitri Olegovich

Statistics Math-Net.Ru
Total publications: 43
Scientific articles: 37
Citations to the author: 228
Cited articles: 10
Presentations: 36

Number of views:
This page:11900
Abstract pages:6073
Full texts:2311
References:178
Orlov Dmitri Olegovich
Corresponding member of RAS
Doctor of physico-mathematical sciences (2003)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail:
Website: http://www.mi.ras.ru/~orlov; http://scholar.google.com/citations?user=nGaJWOYAAAAJ
Keywords: derived categories, triangulated categories, (quasi)coherent sheaves, noncommutative and derived algebraic geometry, mirror symmetry.

Subject

Algebraic geometry, derived and noncommutative algebraic geometry, homological algebra, categories of (quasi)coherent sheaves, derived and triangulated categories, mirror symmetry.

   
Main publications:
  1. Orlov D.O., “Equivalences of derived categories and K3 surfaces”, J. Math. Sci. (New York), 84:5 (1997), 1361–1381  crossref  mathscinet  zmath  scopus
  2. Bondal, Alexei; Orlov, Dmitri, “Reconstruction of a variety from the derived category and groups of autoequivalences”, Compositio Mathematica, 125:3 (2001), 327–344  crossref  mathscinet  zmath  isi  scopus
  3. Orlov D.O., “Triangulated categories of singularities and D-branes in Landau–Ginzburg models”, Algebr. Geom. Metody, Svyazi i Prilozh., Tr. Mat. Inst. Steklova, 246, 2004, 240–262 (Russian)  mathnet  mathscinet  zmath; Engl. transl. Proc. Steklov Inst. Math., 246:3 (2004), 227–248  mathscinet  zmath
  4. Orlov, Dmitri, “Derived categories of coherent sheaves and triangulated categories of singularities”, Algebra, arithmetic, and geometry: in honor of Yu. I. Manin, v. II, Progr. Math., 270, Birkhäuser, Boston, MA, 2009, 503–531  crossref  mathscinet  zmath
  5. Lunts, Valery A.; Orlov, Dmitri O., “Uniqueness of enhancement for triangulated categories”, J. Amer. Math. Soc., 23:3 (2010), 853–908  crossref  mathscinet  zmath  isi  scopus

http://www.mathnet.ru/eng/person11896
http://scholar.google.com/citations?user=nGaJWOYAAAAJ&hl=en
http://zbmath.org/authors/?q=ai:orlov.dmitri-o
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=263926
http://elibrary.ru/author_items.asp?authorid=5426
http://www.researcherid.com/rid/D-2738-2009
http://www.scopus.com/authid/detail.url?authorId=7005092960
http://arxiv.org/a/orlov_d_1

Full list of publications:
1. Dmitri Orlov, Smooth and proper noncommutative schemes and gluing of DG categories, 2014, 43 pp., arXiv: 1402.7364
2. A. Canonaco, D. Orlov, P. Stellari, “Does full imply faithful?”, J. Noncommut. Geom., 7:2 (2013), 357–371, arXiv: 1101.5931  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
3. S. Gorchinskiy, D. Orlov, “Geometric phantom categories”, Publications Mathématiques de l'IHÉS, 117:1 (2013), 329–349, arXiv: 1209.6183  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
4. M. Abouzaid, D. Auroux, A. I. Efimov, L. Katzarkov, D. Orlov, “Homological mirror symmetry for punctured spheres”, J. Amer. Math. Soc., 26:4 (2013), 1051–1083, arXiv: 1103.4322  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
5. V. Alexeev, D. Orlov, “Derived categories of Burniat surfaces and exceptional collections”, Math. Ann., 357:2 (2013), 743–759, arXiv: 1208.4348  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
6. D. Orlov, “Matrix factorizations for nonaffine LG–models”, Math. Ann., 353:1 (2012), 95-108, arXiv: 1101.4051  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
7. D. Orlov, “Landau-Ginzburg Models, D-branes, and Mirror Symmetry”, Matemática Contemporânea, 41 (2012), 75–112, PDF, arXiv: 1111.2962  mathscinet  adsnasa
8. D. Orlov, “Formal completions and idempotent completions of triangulated categories of singularities”, Adv. Math., 226:1 (2011), 206–217, arXiv: 0901.1859  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
9. A. I. Efimov, V. A. Lunts, D. O. Orlov, “Deformation theory of objects in homotopy and derived categories III: Abelian categories.”, Adv. Math., 226:5 (2011), 3857–3911, arXiv: math/0702840  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
10. A. I. Efimov, V. A. Lunts, D. O. Orlov, “Deformation theory of objects in homotopy and derived categories. II. Pro-representability of the deformation functor”, Adv. Math., 224:1 (2010), 45–102., arXiv: math/0702839  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
11. V. A. Lunts, D. O. Orlov, “Uniqueness of enhancement for triangulated categories”, J. Amer. Math. Soc., 23:3 (2010), 853–908, arXiv: 0908.4187  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
12. A. I. Efimov, V. A. Lunts, D. O. Orlov, “Deformation theory of objects in homotopy and derived categories. I. General theory”, Adv. Math., 222:2 (2009), 359–401, arXiv: math/0702838  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
13. Dmitri Orlov, “Remarks on generators and dimensions of triangulated categories”, Mosc. Math. J., 9:1 (2009), 143–149, arXiv: 0804.1163  mathnet  mathscinet  zmath  zmath  adsnasa  isi
14. A. Kapustin, L. Katzarkov, D. Orlov, M. Yotov, “Homological Mirror Symmetry for manifolds of general type”, Cent. Eur. J. Math., 7:4 (2009), 571–605, arXiv: 1004.0129  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
15. D. Orlov, “Derived categories of coherent sheaves and triangulated categories of singularities”, Algebra, arithmetic, and geometry, In honor of Yu. I. Manin on the occasion of his 70th birthday, v. II, Progr. Math., 270, Birkhäuser Boston, Inc., Boston, MA, 2009, 503–531  crossref  mathscinet  zmath  adsnasa
16. D. Auroux, L. Katzarkov, D. Orlov, “Mirror symmetry for weighted projective planes and their noncommutative deformations”, Ann. of Math. (2), 167:3 (2008), 867–943  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
17. D. Orlov, A. Vishik, V. Voevodsky, “An exact sequence for $K^{M}_{*}/2$ with applications to quadratic forms”, Ann. of Math. (2), 165:1 (2007), 1–13  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
18. D. Auroux, L. Katzarkov, D. Orlov, “Mirror symmetry for del Pezzo surfaces: vanishing cycles and coherent sheaves”, Invent. Math., 166:3 (2006), 537–582  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
19. D. O. Orlov, “Triangulated categories of singularities and equivalences between Landau–Ginzburg models”, Sb. Math., 197:12 (2006), 1827–1840  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
20. D. O. Orlov, “Derived categories of coherent sheaves and motives”, Russian Math. Surveys, 60:6 (2005), 1242–1244  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
21. A. N. Kapustin, D. O. Orlov, “Lectures on mirror symmetry, derived categories, and D-branes”, Russian Math. Surveys, 59:5 (2004), 907–940  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
22. D. O. Orlov, “Triangulated Categories of Singularities and D-Branes in Landau–Ginzburg Models”, Proc. Steklov Inst. Math., 246 (2004), 227–248  mathnet  mathscinet  zmath  adsnasa
23. A. Kapustin, D. Orlov, “Remarks on A-branes, mirror symmetry, and the Fukaya category”, J. Geom. Phys., 48:1 (2003), 84–99  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
24. A. Kapustin, D. Orlov, “Vertex algebras, mirror symmetry, and D-branes: the case of complex tori”, Comm. Math. Phys., 233:1 (2003), 79–136  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
25. D. O. Orlov, “Quasi-coherent sheaves in commutative and non-commutative geometry”, Izv. Math., 67:3 (2003), 535–554  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
26. D. O. Orlov, “Derived categories of coherent sheaves and equivalences between them”, Russian Math. Surveys, 58:3 (2003), 511–591  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
27. A. Bondal, D. Orlov, “Derived categories of coherent sheaves”, Proceedings of the International Congress of Mathematicians (Beijing, 2002), Vol. II, Higher Ed. Press, Beijing, 2002, 47–56  mathscinet  zmath  adsnasa
28. D. O. Orlov, “Derived categories of coherent sheaves on Abelian varieties and equivalences between them”, Izv. Math., 66:3 (2002), 569–594  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  elib  scopus
29. A. Kapustin, A. Kuznetsov, D. Orlov, “Noncommutative instantons and twistor transform”, Comm. Math. Phys., 221:2 (2001), 385–432  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
30. V. Golyshev, V. Lunts, D. Orlov, “Mirror symmetry for abelian varieties”, J. Algebraic Geom., 10:3 (2001), 433–496  mathscinet  zmath  adsnasa  isi  elib  scopus
31. A. Bondal, D. Orlov, “Reconstruction of a variety from the derived category and groups of autoequivalences”, Compositio Math., 125:3 (2001), 327–344  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
32. D. O. Orlov, “Equivalences of derived categories and $K3$ surfaces”, Algebraic geometry, 7, J. Math. Sci. (New York), 84:5 (1997), 1361–1381  crossref  mathscinet  zmath  adsnasa  scopus
33. A. Bondal, D. Orlov, Semiorthogonal Decompositions For Algebraic Varieties, MPIM1995-15 http://www.mpim-bonn.mpg.de/preblob/3715, Max-Planck-Institut für Mathematik, Bonn, 1995, 55 pp., arXiv: alg-geom/9506012  adsnasa
34. S. A. Kuleshov, D. O. Orlov, “Exceptional sheaves on del Pezzo surfaces”, Izv. RAN. Ser. matem., 58:3 (1994), 53–87  mathnet  mathscinet  zmath  adsnasa; S. A. Kuleshov, D. O. Orlov, “Exceptional sheaves on del Pezzo surfaces”, Russian Acad. Sci. Izv. Math., 44:3 (1995), 479–513  crossref  mathscinet  zmath  adsnasa  isi
35. D. O. Orlov, “Projective bundles, monoidal transformations, and derived categories of coherent sheaves”, Izv. RAN. Ser. matem., 56:4 (1992), 852–862  mathnet  mathscinet  zmath  adsnasa; D. O. Orlov, “Projective bundles, monoidal transformations, and derived categories of coherent sheaves”, Russian Acad. Sci. Izv. Math., 41:1 (1993), 133–141  crossref  mathscinet  zmath  adsnasa  isi
36. D. O. Orlov, “Exceptional set of vector bundles on the variety $V_5$”, Moscow Univ. Math. Bull., 46:5 (1991), 48–50  mathscinet  zmath  zmath  isi
37. L. V. Katsarkov, D. O. Orlov, “Prym varieties of hyperelliptic curves and their applications to nonlinear equations”, Moscow Univ. Math. Bull., 44:2 (1989), 65–69  mathscinet  zmath  isi

38. S. V. Vostokov, S. O. Gorchinskiy, A. B. Zheglov, Yu. G. Zarkhin, Yu. V. Nesterenko, D. O. Orlov, D. V. Osipov, V. L. Popov, A. G. Sergeev, I. R. Shafarevich, “Aleksei Nikolaevich Parshin (on his 70th birthday)”, Russian Math. Surveys, 68:1 (2013), 189–197  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
39. F. A. Bogomolov, Yu. G. Zarhin, Vik. S. Kulikov, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, Yu. G. Prokhorov, M. Reid, I. A. Cheltsov, “Vyacheslav Vladimirovich Shokurov (on his 60th birthday)”, Russian Math. Surveys, 65:6 (2010), 1193–1198  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
40. F. A. Bogomolov, Vik. S. Kulikov, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, Yu. G. Prokhorov, A. V. Pukhlikov, M. Reid, I. R. Shafarevich, V. V. Shokurov, “Vasilii Alekseevich Iskovskikh (obituary)”, Russian Math. Surveys, 64:5 (2009), 939–946  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
41. V. A. Vassiliev, Yu. G. Zarhin, V. A. Iskovskikh, D. B. Kaledin, Vik. S. Kulikov, Yu. I. Manin, D. O. Orlov, A. N. Parshin, I. R. Shafarevich, “Fedor Alekseevich Bogomolov (on his 60th birthday)”, Russian Math. Surveys, 62:6 (2007), 1233–1237  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
42. I. R. Shafarevich, D. O. Orlov, N. A. Tyurin, “Preface”, Proc. Steklov Inst. Math., 246 (2004), 1–2  mathnet  elib  elib
43. F. A. Bogomolov, A. L. Gorodentsev, V. A. Iskovskikh, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, V. Ya. Pidstrigach, A. S. Tikhomirov, N. A. Tyurin, I. R. Shafarevich, “Andrei Nikolaevich Tyurin (obituary)”, Russian Math. Surveys, 58:3 (2003), 597–605  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi

Presentations in Math-Net.Ru
1. Smooth noncommutative varieties and their gluing
Fourth international workshop "Combinatorics of Moduli Spaces, Cluster Algebras and Topological Recursion"
May 31, 2014 12:30
2. Основная теорема арифметики, АВС-гипотеза и другие гипотезы теории чисел
Lectures on Mathematics
March 23, 2014   
3. Гладкие и собственные некоммутативные схемы и склейки дифференциально-градуированных категорий II (продолжение)
Seminar of the Department of Algebra and Number Theory and of the Department of Algebraic Geometry (Shafarevich Seminar)
March 11, 2014 15:00
4. Гладкие и собственные некоммутативные схемы и склейки дифференциально-градуированных категорий
Seminar of the Department of Algebra and Number Theory and of the Department of Algebraic Geometry (Shafarevich Seminar)
March 4, 2014 15:00
5. Квадратичные формы и гипотезы Милнора. Лекция 2
Summer School "Contemporary Mathematics", 2013
July 27, 2013 17:00   
6. Квадратичные формы и гипотезы Милнора. Лекция 1
Summer School "Contemporary Mathematics", 2013
July 26, 2013 15:30   
7. Geometric phantom categories
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
October 31, 2012 16:45
8. Opening ceremony
Annual memorial conference dedicated to the memory of Andrei Nikolaevich Tyurin (24.02.1940–27.10.2002) "Algebraic and Differential Geometry of Andrei Tyurin"
October 24, 2012 11:00   
9. Derived categories of Burniat surfaces and phantoms
International workshop "Relation of String Theory to Gauge Theories and Moduli Problems of Branes"
September 13, 2012 16:30   
10. Derived categories of Burniat surfaces and exceptional collections
Weekly seminar of Laboratory of algebraic geometry
September 7, 2012 17:00
11. Зеркальная симметрия, D-браны и модели Ландау-Гинзбурга с математической точки зрения
General Meeting of the Branch of Mathematical Sciences, RAS
May 21, 2012 11:50   
12. D-branes of type B in Landau–Ginzburg models and mirror symmetry
Russian–German conference on Several Complex Variables
February 27, 2012 16:40   
13. От D-бран к зеркальной симметрии и обратно
Seminar of the Department of Theoretical Physics, Steklov Mathematical Institute
February 17, 2012 16:00
14. Categories in geometry and physics: mirror symmetry, D-branes and Landau–Ginzburg models
Steklov Mathematical Institute Seminar
January 19, 2012 16:00   
15. Milnor conjecture. Lecture 2
Summer School "Contemporary Mathematics", 2011
July 27, 2011 11:15   
16. Триангулированные категории в геометрии, алгебре и физике
Weekly seminar of Laboratory of algebraic geometry
June 10, 2011 17:00
17. Integral quadratic forms and 15 theorem
Summer School "Contemporary Mathematics", 2010
July 27, 2010 12:45   
18. ABC-conjecture and its corollaries
Summer School "Contemporary Mathematics", 2010
July 25, 2010 17:00   
19. Топологические гомологии Хохшильда
Seminar on Geometry of Algebraic Varieties
March 26, 2010 15:00
20. Differenrial graded and triangulated categories in geometry, algebra and physics
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
November 19, 2009 14:00   
21. Единственность оснащений для триангулированных категорий
Seminar of the Department of Algebra
November 10, 2009 15:00
22. Триангулированные категории, их генераторы и размерностные спектры
Seminar of the Department of Algebra
October 27, 2009
23. Projective planes and algebraic geometry. IV
Summer School "Contemporary Mathematics", 2009
July 28, 2009 15:30   
24. Projective planes and algebraic geometry. III
Summer School "Contemporary Mathematics", 2009
July 27, 2009 11:15   
25. Projective planes and algebraic geometry. II
Summer School "Contemporary Mathematics", 2009
July 26, 2009 11:15   
26. Projective planes and algebraic geometry. I
Summer School "Contemporary Mathematics", 2009
July 24, 2009 17:00   
27. Open ceremony
International conference "Geometry of Algebraic Varieties" dedicated to the memory of Vasily Alexeevich Iskovskikh
June 29, 2009 10:00   
28. Mirror symmetry and D-branes in Landau–Ginzburg models
The second annual conference-meeting MIAN–POMI "Algebra and Algebraic Geometry"
December 26, 2008 14:00   
29. Размерности триангулированных категорий и генераторы в них
Seminar of the Department of Algebra
November 13, 2007 15:00
30. Mirror symmetry from the mathematical point of view
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
October 9, 2006
31. Зеркальная симметрия с математической точки зрения
Meetings of the Moscow Mathematical Society
October 3, 2006
32. Триангулированные категории особенностей и их свойства
Seminar of the Department of Algebra
September 19, 2006
33. Mirror symmetry for rational surfaces
Seminar of the Department of Algebra
November 29, 2005
34. Зеркальная симметрия для взвешенных проективных плоскостей и поверхностей дель-Пеццо
Seminar of the Department of Algebra
April 19, 2005
35. Триангулированные категории особенностей и эквивалентности между ними
A. Bondal Seminar
February 10, 2005
36. Derived categories of coherent sheaves
Steklov Mathematical Institute Seminar
March 20, 2003

Organisations
 
Contact us:
 Terms of Use  Registration © Steklov Mathematical Institute RAS, 2014